# SDR SWAA012115

- Difficulty date: July 26, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 10,074 hours, 6,411 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355B000103
- Part serial: 0660
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, STAB TRIM MOTOR INOP.  REMOVED AND REPLACED STAB TRIM ACTUATOR PER MM.
